avatar
jademountain
1
2 months ago

Getting off of antidepressants

Anyone had horrible withdrawal symptoms when going off antidepressants? I’m going to discuss a slower tapering schedule with my GP but I’m taking venlafaxine (Effexor) and I wanted to see if anyone has similar experiences / advice on what worked for them. Also, if you’re no longer on antidepressants, do you take supplements or anything else for your mental health? Thanks for reading - enjoy this photo of a shield bug 🛡️ 🐞

Getting off of antidepressants
avatar
sunnyseal
1mo

Yes also coming off venlafaxine mainly because I kept forgetting to take it and would get withdrawal just missing one dose. It has taken me ages slowly reducing and I'm now on one half tablet a day. Think I'm going to try alternate days next. Good luck though

avatar
Hypatia
1mo

Venlafaxin is one of the substances with strongest "withdrawal"-symptoms. Therefore it takes very long to reduce the dose. It needs patience. A lot of patience. Maybe try coping the symptoms with the filmtablets (short acting) when you try to get off the long acting retard-capsules.

avatar
ADD&Reb
1mo

It took me about a month of half-doses of venlafaxine to feel better and get back into a better mindset. I’m still in the process of tapering so it’s not a final answer. I’m noticing that B6 and fish oils and vitamin D3 also are helpful supplements for my adhd

avatar
ezrara
1mo

Definitely taper of! I cold quit amitriptyline and felt like a had a virus for 2 weeks with a constant headache. I try and make sure I eat good gut food like probiotics as gut health is very connected to mental health

Add comment